# SDR FDEA201010234153

- Difficulty date: October 23, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN STA 33.45 BETWEEN S-21L TO S-22L.  FOUND OUT TO BE OUT OF LIMIT IAW SRM 53-00-01, PG 101. DETAIL IV HFEC ON CUT- OUT & INITIAL FUSELAGE HOLES IAW NTM 51-00-19PT 6, NO CRACK NOTED. FABRICATED DOUBLER AND FILLER IAW SRM 53-00-01 PG 201, TABLE I. INSTALLED   DOUBLER & FILLER IAW SRM 51-40-02 AND SRM 53-00-01 PG 201, FIG 201, REPAIR 2, CAT B   REPAIR ZONE A, THRESHOLD INSP 37,500 FLIGHT CYCLE, INTERVAL 6,000 FLIGHT CYCLE,  HFEC, NDT PT6 51-00-01.  MAJOR REPAIR.
